Mercè Mora
Title
Cited by
Cited by
Year
On the metric dimension of Cartesian products of graphs
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas, C Seara, ...
SIAM Journal on Discrete Mathematics 21 (2), 423-441, 2007
3672007
Extremal graph theory for metric dimension and diameter.
C Hernando, M Mora, IM Pelayo, C Seara, DR Wood
The Electronic Journal of Combinatorics [electronic only] 17 (1), Research …, 2010
1412010
On the Steiner, geodetic and hull numbers of graphs
C Hernando, T Jiang, M Mora, IM Pelayo, C Seara
Discrete Mathematics 293 (1-3), 139-154, 2005
1252005
On the metric dimension of some families of graphs
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas, C Seara, ...
Electronic Notes in Discrete Mathematics 22 (2), 129-133, 2005
1142005
On the metric dimension of some families of graphs
C Hernando, M Mora, IM Pelayo, C Seara, J Cáceres, ML Puertas
Electronic notes in discrete mathematics 22, 129-133, 2005
642005
On geodetic sets formed by boundary vertices
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas, C Seara
Discrete Mathematics 306 (2), 188-198, 2006
562006
On the geodetic and the hull numbers in strong product graphs
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas
Computers & Mathematics with Applications 60 (11), 3020-3031, 2010
552010
Geometric tree graphs of points in convex position
MC Hernando, F Hurtado, A Márquez, M Mora, M Noy
Discrete Applied Mathematics 93 (1), 51-66, 1999
441999
Splitting a Delaunay triangulation in linear time
B Chazelle, O Devillers, F Hurtado, M Mora, V Sacristán, M Teillaud
Algorithmica 34 (1), 39-46, 2002
432002
Extremal graph theory for metric dimension and diameter
C Hernando, M Mora, IM Pelayo, C Seara, DR Wood
Electronic Notes in Discrete Mathematics 29, 339-343, 2007
412007
Fault-tolerant metric dimension of graphs
C Hernando, M Mora, PJ Slater, DR Wood
Convexity in discrete structures 5, 81-85, 2008
382008
Locating–dominating codes: Bounds and extremal cardinalities
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas
Applied Mathematics and Computation 220, 38-45, 2013
352013
Geodeticity of the contour of chordal graphs
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas, C Seara
Discrete Applied Mathematics 156 (7), 1132-1142, 2008
322008
Nordhaus–Gaddum bounds for locating domination
C Hernando, M Mora, IM Pelayo
European Journal of Combinatorics 36, 1-6, 2014
312014
On the metric dimension of infinite graphs
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas
Electronic Notes in Discrete Mathematics 35, 15-20, 2009
312009
On the metric dimension of infinite graphs
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas
Discrete Applied Mathematics 160 (18), 2618-2626, 2012
282012
Separability by two lines and by nearly straight polygonal chains
F Hurtado, M Mora, PA Ramos, C Seara
Discrete Applied Mathematics 144 (1-2), 110-122, 2004
222004
On monophonic sets in graphs
C Hernando, M Mora, IM Pelayo, C Seara
Discrete Math., submitted, 2003
222003
Some structural, metric and convex properties on the boundary of a graph
C Hernando, M Mora, IM Pelayo, C Seara
Electronic notes in Discrete Mathematics 24, 203-209, 2006
212006
Some structural, metric and convex properties on the boundary of a graph
C Hernando, M Mora, IM Pelayo, C Seara
Electronic notes in Discrete Mathematics 24, 203-209, 2006
202006
The system can't perform the operation now. Try again later.
Articles 1–20